# SDR ASAA2014032907388

- Difficulty date: March 29, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 66,446 hours, 37,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384410
- Condition: Corroded
- Location: Bs 794.3-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CARGO TRACK CORRODED AT CARGO DOOR OPENING, AFT.  ACFT GROUNDED.  CARGO TRACK REMOVED IAW SRM 51-40-02.    INSTALLED NEW CARGO TRACK AND 2 SPLICES IAW SRM 51-40-02.
